# SDR AALA201806019007

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 59,099 hours, 15,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Loose
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

P5 PANEL EMERGENCY LIGHT SWITCH GUARD LOOSE. TIGHTENED LIGHT SWITCH GUARD, OPS CHECKED GOOD IAW STANDARD INDUSTRY PRACTICE.
